Maslov index for homoclinic orbits of hamiltonian systems
Annales de l'I.H.P. Analyse non linéaire, Tome 24 (2007) no. 4, p. 589-603
@article{AIHPC_2007__24_4_589_0,
     author = {Chen, Chao-Nien and Hu, Xijun},
     title = {Maslov index for homoclinic orbits of hamiltonian systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {4},
     year = {2007},
     pages = {589-603},
     doi = {10.1016/j.anihpc.2006.06.002},
     zbl = {pre05181993},
     mrnumber = {2334994},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_4_589_0}
}
Chen, Chao-Nien; Hu, Xijun. Maslov index for homoclinic orbits of hamiltonian systems. Annales de l'I.H.P. Analyse non linéaire, Tome 24 (2007) no. 4, pp. 589-603. doi : 10.1016/j.anihpc.2006.06.002. http://www.numdam.org/item/AIHPC_2007__24_4_589_0/

[1] Abbondandolo A., A new cohomology to Morse theory of strongly indefinite functionals on Hilbert spaces, Top. Meth. Nonl. Anal. 9 (1997) 325-382. | MR 1491851 | Zbl 0906.58007

[2] Abbondandolo A., Morse Theory for Hamiltonian Systems, Research Notes in Mathematics, vol. 425, Chapman Hall/CRC, 2001. | MR 1824111 | Zbl 0967.37002

[3] Abbondandolo A., Molina J., Index estimates for strongly indefinite functionals, periodic orbits and homoclinic solutions of first order Hamiltonian systems, Calc. Var. 11 (2000) 395-430. | MR 1808128 | Zbl 0981.58009

[4] Alexander J., Gardner R., Jones C., A topological invariant arising in the stability analysis of travelling waves, J. Reine Angew. Math. 410 (1990) 167-212. | MR 1068805 | Zbl 0705.35070

[5] Arioli G., Szulkin A., Homoclinic solutions of Hamiltonian systems with symmetry, J. Differential Equations 158 (1999) 291-313. | MR 1721901 | Zbl 0944.37030

[6] Arnold V.I., On a characteristic class entering into the quantization condition, Funkt. Anal. Prilozh. 1 (1967) 1-14, (in Russian). | MR 211415 | Zbl 0175.20303

[7] Atiyah M.F., Patodi V.K., Singer I.M., Spectral asymmetry and Riemannian geometry III, Math. Proc. Cambridge Philos. Soc. 79 (1976) 71-99. | MR 397799 | Zbl 0325.58015

[8] Benci V., Rabinowitz P., Critical point theorems for indefinite functionals, Invent. Math. 52 (1979) 241-273. | MR 537061 | Zbl 0465.49006

[9] Cappell S.E., Lee R., Miller E.Y., On the Maslov index, Comm. Pure Appl. Math. 47 (1994) 121-186. | MR 1263126 | Zbl 0805.58022

[10] Chang K.C., Infinite Dimensional Morse Theory and Multiple Solution Problems, Birkhäuser, Basel, 1993. | MR 1196690 | Zbl 0779.58005

[11] Chang K.C., Liu J.Q., Liu M.J., Nontrivial periodic solutions for strong resonance Hamiltonian systems, Ann. Inst. H. Poincaré Anal. Non Linéaire (1997) 103-117. | Numdam | MR 1437190 | Zbl 0881.34061

[12] Chen C.-N., Tzeng S.-Y., Periodic solutions and their connecting orbits of Hamiltonian systems, J. Differential Equations 177 (2001) 121-145. | MR 1867615 | Zbl 1087.37051

[13] Clement P., Felmer P., Mitidieri E., Homoclinic orbits for a class of infinite-dimensional Hamiltonian systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24 (1997) 367-393. | Numdam | MR 1487960 | Zbl 0902.35051

[14] Conley C., Zehnder E., Morse-type index theory for flows and periodic solutions for Hamiltonian equations, Comm. Pure Appl. Math. 37 (1984) 207-253. | MR 733717 | Zbl 0559.58019

[15] Coti Zelati V., Ekeland I., S E´R E´ E., A variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann. 228 (1990) 133-160. | MR 1070929 | Zbl 0731.34050

[16] Ding Y., Li S., Homoclinic orbits for first order Hamiltonian systems, J. Math. Anal. Appl. 189 (1995) 585-601. | MR 1312063 | Zbl 0818.34023

[17] Ding Y., Willem M., Homoclinic orbits of a Hamiltonian system, Z. Angew. Math. Phys. 50 (1999) 759-778. | MR 1721793 | Zbl 0997.37041

[18] Ekeland I., An index theory for periodic solutions of convex Hamiltonian systems, Proc. Symp. Pure Math. 45 (1986) 395-423. | MR 843575 | Zbl 0596.34023

[19] Ekeland I., Convexity Methods in Hamiltonian Mechanics, Springer, Berlin, 1990. | MR 1051888 | Zbl 0707.70003

[20] Fei G., Relative Morse index and its application to Hamiltonian systems in the presence of symmetries, J. Differential Equations 122 (1995) 302-315. | MR 1355894 | Zbl 0840.34032

[21] Fei G., Maslov-type index and periodic solutions of asymptotically linear systems which are resonant at infinity, J. Differential Equations 121 (1995) 121-133. | MR 1348538 | Zbl 0831.34046

[22] Floer A., A relative Morse index for the symplectic action, Comm. Pure Appl. Math. 41 (1988) 393-407. | MR 933228 | Zbl 0633.58009

[23] Hofer H., Wysocki K., First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems, Math. Ann. 228 (1990) 483-503. | MR 1079873 | Zbl 0702.34039

[24] Hofer H., Zehnder E., Symplectic Invariants and Hamiltonian Dynamics, Birkhäuser, The Analysis of Linear Partial Differential Operators, I-IV, Springer, Berlin, 1983. | Zbl 0837.58013

[25] Lieb E.H., Loss M., Analysis, GSM, vol. 14, Amer. Math. Soc., 1997. | MR 1415616 | Zbl 0873.26002

[26] Long Y., Maslov-type index, degenerate critical points, and asymptotically linear Hamiltonian systems, Sci. China, Ser. A 33 (1990) 1409-1419. | MR 1090484 | Zbl 0736.58022

[27] Long Y., Index Theory for Symplectic Paths with Applications, Birkhäuser, Basel, 2002. | MR 1898560 | Zbl 1012.37012

[28] Long Y., Zhu C., Maslov-type index theory for symplectic paths and spectral flow (II), Chin. Ann. of Math. 21B (1) (2000) 89-108. | MR 1762278 | Zbl 0959.58017

[29] Long Y., Zhu C., Closed characteristics on compact convex hypersurfaces in R 2n , Ann. of Math. 155 (2002) 317-368. | MR 1906590 | Zbl 1028.53003

[30] Long Y., Zehnder E., Morse theory for forced oscillations of asymptotically linear Hamiltonian systems, in: Stoc. Proc. Phys. and Geom., World Sci., 1990, pp. 528-563. | MR 1124230

[31] Kato T., Perturbation Theory for Linear Operators, Springer, New York, 1980. | Zbl 0435.47001

[32] Maslov V.P., Theory of Perturbations and Asymptotic Methods, MGU, 1965, (in Russian).

[33] Rabinowitz P., Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math. 31 (1978) 157-184. | MR 467823 | Zbl 0358.70014

[34] Rabinowitz P., Critical point theory and applications to differential equations: A survey, in: Topological Nonlinear Analysis, Progr. Nonlinear Differential Equations Appl., vol. 15, Birkhäuser, Boston, MA, 1995, pp. 464-513. | MR 1322328 | Zbl 0823.58009

[35] Robbin J., Salamon D., The Maslov index for paths, Topology 32 (4) (1993) 827-844. | MR 1241874 | Zbl 0798.58018

[36] Robbin J., Salamon D., The spectral flow and the Maslov index, Bull. London Math. Soc. 27 (1) (1995) 1-33. | MR 1331677 | Zbl 0859.58025

[37] Salamon D., Zehnder E., Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math. 45 (1992) 1303-1360. | MR 1181727 | Zbl 0766.58023

[38] Sere E., Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Z. 209 (1992) 27-42. | MR 1143210 | Zbl 0725.58017

[39] Sere E., Looking for the Bernoulli shift, Ann. IHP-Analyse Nonlineaire 10 (1993) 561-590. | Numdam | MR 1249107 | Zbl 0803.58013

[40] Szulkin A., Zou W., Homoclinic orbits for asymptotically linear Hamiltonian systems, J. Funct. Anal. 187 (2001) 25-41. | MR 1867339 | Zbl 0984.37072

[41] Szulkin A., Cohomology and Morse theory for strongly indefinite functionals, Math. Z. 209 (1992) 375-418. | MR 1152264 | Zbl 0735.58012

[42] Tanaka K., Homoclinic orbits in a first order superquadratic Hamiltonian system: Convergence of subharmonic orbits, J. Differential Equations 94 (1991) 315-339. | MR 1137618 | Zbl 0787.34041

[43] Viterbo C., A new obstruction to embedding Lagrangian tori, Invent. Math. 100 (1990) 301-320. | MR 1047136 | Zbl 0727.58015

[44] Zhu C., Long Y., Maslov-type index theory for symplectic paths and spectral flow (I), Chin. Ann. of Math. 20B (4) (1999) 413-424. | MR 1752744 | Zbl 0959.58016